# SDR SWAA2022021470778

- Difficulty date: April 4, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 69,682 hours, 40,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCESSING L/H STA 663 VAPOR BARRIER FOUND P/N 111A1301-5 CRACKED ON INBD END / REPLACED ANGLE SUPPORT P/N: 111A1301-5 AT L/H STA 663 VAPOR BARRIER. REMOVED AND INSTALLED W/O 37281/1000/0004 IAW B737-700 SRM 51-40-05-0G-0 DWG: 111A1001 REV: F TAG:
